Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A variational-iterative approximate solution of the Thomas-Fermi equation


Authors: B. L. Burrows and P. W. Core
Journal: Quart. Appl. Math. 42 (1984), 73-76
MSC: Primary 65L60; Secondary 81G35
DOI: https://doi.org/10.1090/qam/736506
MathSciNet review: 736506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Variational-iterative solutions of the Thomas-Fermi equation are obtained. The rate of convergence of the iterations are examined and the results compared with previous calculations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65L60, 81G35

Retrieve articles in all journals with MSC: 65L60, 81G35


Additional Information

DOI: https://doi.org/10.1090/qam/736506
Article copyright: © Copyright 1984 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website